# SDR AALA20030740

- Difficulty date: July 11, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT FORWARD EMERGENCY EXIT LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED RIGHT FORWARD EMERGENCY EXIT LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
